# SDR COEA2012022019801

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 HEAVY CHECK, MAJOR REPAIR:  IMPACT DAMAGE FROM GROUND SUPPORT STAND ON OUTER SKIN COMMON TO FRAME 8 AT DOCUMENT DOOR.  FABRICATED AND INSTALLED NEW PART PER DRAWING,  DOCUMNET DOOR LT SIDE OF COCKPIT AT FRAME 8 AND STRINGER 9.
